Invariance homotopique en K-théorie hermitienne
Publications du Département de mathématiques (Lyon), Volume 12 (1975) no. 1, p. 39-59
@article{PDML_1975__12_1_39_0,
     author = {Cr\'etin, Michel},
     title = {Invariance homotopique en $\mathrm {K}$-th\'eorie hermitienne},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {12},
     number = {1},
     year = {1975},
     pages = {39-59},
     zbl = {0316.18011},
     mrnumber = {379629},
     language = {fr},
     url = {http://www.numdam.org/item/PDML_1975__12_1_39_0}
}
Crétin, Michel. Invariance homotopique en $\mathrm {K}$-théorie hermitienne. Publications du Département de mathématiques (Lyon), Volume 12 (1975) no. 1, pp. 39-59. http://www.numdam.org/item/PDML_1975__12_1_39_0/

[1] H. Bass, Igebraic K-theory (Benjamin), 1968. | MR 249491

[2] L. Breen, Un théorème de finitude en K-théorie, Séminaire Bourbaki, n° 438 (1973). | Numdam | Zbl 0355.18019

[3] S.M. Gersten, Problems about higher K-functions, in Algebraic K-theory I, Lecture notes in Math. n° 341 (Springer), 1973. | MR 338125 | Zbl 0285.18011

[4] M. Karoubi, La périodicité de Botten en K-théorie générale, Ann. Sc. Ec. Norm. Sup. 4e série t. 4, p. 63-95, (1971). | Numdam | MR 285585 | Zbl 0215.38902

[5] M. Karoubi, Périodicité de la K-théorie hermitienne in Algebraic K-theory III, Lect. Notes in Math, n° 343 (Springer), 1973. | MR 382400 | Zbl 0274.18016

[6] M. Karoubi, Théorie de Quillen et homologie du groupe ortogonal, (à paraître). | Zbl 0478.18008

[7] M. Karoubi, Some problems and conjectures in Algebraic K-theory in Algebraic K-theory III. Lect. Notes in Math. n° 343 (Springer), 1973). | MR 382399 | Zbl 0274.18015

[8] D. Quillen, Higher algebraic K-theory, in Algebraic K-theory I. Lect. notes in Math, n° 341 (Springer), 1973. | Zbl 0292.18004

[9] R.G. Swan, Algebraic K-theory, Lect Notes in Math. n° 76 (Springer) 1968. | MR 245634 | Zbl 0193.34601